Online CME

27 August 2011, 11:53

admin

8

8 Comments

  1. pushpa January 18, 2013 Reply

    thank you for this great site .please keep it up very useful for exam going

  2. drjini July 24, 2013 Reply

    i am interested in online cme,how to preceed?

    • Dr. Tushar Maniar September 11, 2013 Reply

      I am working on it.
      Will let you know as it happens

  3. suddhasatta ghosh August 31, 2013 Reply

    please inform me regarding any online cme or osce mock.i will be giving my dnb practical in nov.

    • Dr. Tushar Maniar September 11, 2013 Reply

      Sure. press RSS button on top right hand side of the website.This way you can keep updated on new posts on this site

  4. nona May 27, 2017 Reply

    thank you for this great site

  5. Barkat Shaikh January 2, 2018 Reply

    1. A 5 years old boy is on ATT treatment (Rifa/INH/PZA/Ethambutol) for tuberculous cervical lymphadenitis. After 2 weeks of starting the treatment develops Nausea, vomiting, ALT twice the normal range and Total S. bili of 2.5 mg/dl. Choose the most appropriate action.
    A. Stop Rifampicin
    B. Stop RIFA & INH
    C. Stop all 4 drugs
    D. Stop RIFA, INH & PZA

    I opted D but in your answer, C was a right answer, need guidance

    • Dr. Tushar Maniar March 7, 2018 Reply

      As per the WHO TB guidelines, in case of drug induced hepatitis in a "noncritical" TB treatment; STOP ALL Four AKT drugs.

Leave a Reply

Your email address will not be published. Required fields are marked *

https://analytics.google.com/analytics/web/#report/defaultid/a25610926w49745902p50278397/